Extensions of the Minimal Logic and the Interpolation Problem

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Under study is the interpolation problem over Johansson’s minimal logic J. We give a detailed exposition of the current state of this difficult problem, establish Craig’s interpolation property for several extensions of J, prove the absence of CIP in some families of extensions of J, and survey the results on interpolation over J. Also, the relationship is discussed between the interpolation properties and the recognizability of logics.

Original languageEnglish
Pages (from-to)681-693
Number of pages13
JournalSiberian Mathematical Journal
Volume59
Issue number4
DOIs
Publication statusPublished - 1 Jul 2018

Keywords

  • interpolation
  • Johansson algebra
  • minimal logic
  • recognizable logic

Fingerprint

Dive into the research topics of 'Extensions of the Minimal Logic and the Interpolation Problem'. Together they form a unique fingerprint.

Cite this